International Journal of Differential Equations

On the Oscillation of Even-Order Half-Linear Functional Difference Equations with Damping Term

Yaşar Bolat and Jehad Alzabut

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We investigate the oscillatory behavior of solutions of the mth order half-linear functional difference equations with damping term of the form Δ[pnQ(Δm-1yn)]+qnQ(Δm-1yn)+rnQ(yτn)=0, nn0, where m is even and Q(s)=sα-2s, α>1 is a fixed real number. Our main results are obtained via employing the generalized Riccati transformation. We provide two examples to illustrate the effectiveness of the proposed results.

Article information

Source
Int. J. Differ. Equ., Volume 2014 (2014), Article ID 791631, 6 pages.

Dates
Received: 6 February 2014
Revised: 2 May 2014
Accepted: 6 May 2014
First available in Project Euclid: 20 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1484881401

Digital Object Identifier
doi:10.1155/2014/791631

Mathematical Reviews number (MathSciNet)
MR3214492

Zentralblatt MATH identifier
1291.39032

Citation

Bolat, Yaşar; Alzabut, Jehad. On the Oscillation of Even-Order Half-Linear Functional Difference Equations with Damping Term. Int. J. Differ. Equ. 2014 (2014), Article ID 791631, 6 pages. doi:10.1155/2014/791631. https://projecteuclid.org/euclid.ijde/1484881401


Export citation

References

  • P. Rehák, “Oscillatory properties of second order half-linear difference equations,” Czechoslovak Mathematical Journal, vol. 51, no. 126, pp. 303–321, 2001.MR1844312
  • O. Došlý and P. Rehák, Half-Linear Differential Equations, vol. 202 of Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 2005.MR2166491
  • R. Agarwal, M. Bohner, S. R. Grace, and D. O'Regan, Discrete Oscillation Theory, Hindawi Publishing Corporation, New York, NY, USA, 2005.MR2179948
  • M. Cecchi, Z. Došlá, M. Marini, and I. Vrkoč, “Asymptotic properties for half-linear difference equations,” Mathematica Bohemica, vol. 131, no. 4, pp. 347–363, 2006.MR2273927
  • Y. G. Sun and F. W. Meng, “Nonoscillation and oscillation of second order half-linear difference equations,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 121–127, 2008.MR2396296
  • J. Jiang and X. Tang, “Oscillation of second order half-linear difference equations (II),” Applied Mathematics Letters, vol. 24, no. 9, pp. 1495–1501, 2011.MR2803698
  • O. Došlý and S. Fišnarová, “Linearized Riccati technique and (non-)oscillation criteria for half-linear difference equations,” Advances in Difference Equations, vol. 2008, Article ID 438130, 18 pages, 2008.MR2393463
  • O. Došlý and S. Fišnarová, “Perturbation principle in discrete half-linear oscillation theory,” Studies of the University of Žilina. Mathematical Series, vol. 23, no. 1, pp. 19–28, 2009.MR2741994
  • O. Došlý and S. Fišnarová, “Variational technique and principal solution in half-linear oscillation criteria,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5385–5391, 2011.MR2770155
  • R. P. Agarwal, S. R. Grace, and D. O'Regan, Oscillation Theory for Second Order Linear, Half-Linear, Superlinear and Sublinear Dynamic equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002.MR2091751
  • O. Došlý and A. Lomtatidze, “Oscillation and nonoscillation criteria for half-linear second order differential equations,” Hiroshima Mathematical Journal, vol. 36, no. 2, pp. 203–219, 2006.MR2259737
  • S. Liu, Q. Zhang, and Y. Yu, “Oscillation of even-order half-linear functional differential equations with damping,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 2191–2196, 2011.MR2785582
  • Q. Zhang, S. Liu, and L. Gao, “Oscillation criteria for even-order half-linear functional differential equations with damping,” Applied Mathematics Letters, vol. 24, no. 10, pp. 1709–1715, 2011.MR2803011
  • C. Zhang, T. Li, B. Sun, and E. Thandapani, “On the oscillation of higher-order half-linear delay differential equations,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1618–1621, 2011.MR2803721
  • M. Cecchi, Z. Došlá, and M. Marini, “Positive decreasing solutions of quasi-linear difference equations,” Computers & Mathematics with Applications, vol. 42, no. 10-11, pp. 1401–1410, 2001.MR1861536
  • O. Došlý and P. Rehák, “Nonoscillation criteria for half-linear second-order difference equations,” Computers & Mathematics with Applications, vol. 42, no. 3–5, pp. 453–464, 2001, Advances in difference equations, III.MR1838006
  • P. Rehák, “Generalized discrete Riccati equation and oscillation of half-linear difference equations,” Mathematical and Computer Modelling, vol. 34, no. 3-4, pp. 257–269, 2001.MR1835825
  • P. Rehák, “Oscillation and nonoscillation criteria for second order linear difference equations,” Fasciculi Mathematici, vol. 31, pp. 71–89, 2001.MR1860550
  • E. Thandapani, M. M. S. Manuel, J. R. Graef, and P. W. Spikes, “Monotone properties of certain classes of solutions of second-order difference equations,” Computers & Mathematics with Applications, vol. 36, no. 10–12, pp. 291–297, 1998, Advances in difference equations, II.MR1666147
  • E. Thandapani and K. Ravi, “Bounded and monotone properties of solutions of second-order quasilinear forced difference equations,” Computers & Mathematics with Applications, vol. 38, no. 2, pp. 113–121, 1999.MR1698922
  • E. Thandapani and K. Ravi, “Oscillation of second-order half-linear difference equations,” Applied Mathematics Letters, vol. 13, no. 2, pp. 43–49, 2000.MR1751522
  • S. H. Saker, “Oscillation criteria of second-order half-linear delay difference equations,” Kyungpook Mathematical Journal, vol. 45, no. 4, pp. 579–594, 2005.MR2205959
  • Y. Bolat and J. O. Alzabut, “On the oscillation of higher-order half-linear delay difference equations,” Applied Mathematics & Information Sciences, vol. 6, no. 3, pp. 423–427, 2012.MR2970650
  • R. P. Agarwal and S. R. Grace, “Oscillation of certain functional-differential equations,” Computers & Mathematics with Applications, vol. 38, no. 5-6, pp. 143–153, 1999.MR1707833
  • M. Migda, “On the discrete version of generalized Kiguradze's lemma,” Fasciculi Mathematici, vol. 35, pp. 1–7, 2005. \endinput